MAUDE Adverse Event Report: DENTSPLY LLC COMFIT SUPER SENSITIVE EAR LOOP WHITE - BOX OF 50 EA; MASK, SURGICAL

DENTSPLY LLC COMFIT SUPER SENSITIVE EAR LOOP WHITE - BOX OF 50 EA; MASK, SURGICAL
Catalog Number 20346
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Malfunction
Event or Problem Description
In this event, it is reported that during use of comfit super sensitive ear loop white - box of 50 ea, it is alleged that an allergic reaction occurred.No injury.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.Investigation results: root cause determination was not possible due to insufficient complaint detail of dispenser lot code.There were no deviations identified from the specifications or operating parameters.No adverse trends were observed against product 20346.Failure mode - allergic reaction.Root cause - not determined - no additional information was provided by the customer, and no root cause was determined as a part of the supplier's investigation with the information provided by the customer.Conclusion code - no failure found.
 
Additional Manufacturer Narrative
Root cause of the reaction is unknown.Upon review of the batch records by the supplier, no non-conformances were identified from the investigation (see attachment "#600 serious complaint nov 2025" for supplier report).Upon review of the risk documentation, it was identified that the risk associated with allergic reactions and skin irritation have been identified and reduced as far as possible by the product design.Failure mode - allergic reaction.Root cause - not determined.Conclusion code - no failure found.

Brand Name
COMFIT SUPER SENSITIVE EAR LOOP WHITE - BOX OF 50 EA
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23758773
Report Number2424472-2025-00269
Device Sequence Number15936224
Product Code FXX
UDI-Device IdentifierD687203461
UDI-PublicD687203461
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number20346
Device Lot Number21171646
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/21/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown